RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 3(381), Pages 157–158 (Mi umn9198)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Realisation of cycles by aspherical manifolds

A. A. Gaifullin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9198

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:3, 562–564

Bibliographic databases:

MSC: Primary 55N10, 57R95; Secondary 52B70
Presented: V. M. Buchstaber
Accepted: 19.03.2008

Citation: A. A. Gaifullin, “Realisation of cycles by aspherical manifolds”, Uspekhi Mat. Nauk, 63:3(381) (2008), 157–158; Russian Math. Surveys, 63:3 (2008), 562–564

Citation in format AMSBIB
\Bibitem{Gai08}
\by A.~A.~Gaifullin
\paper Realisation of cycles by aspherical manifolds
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 3(381)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn9198}
\crossref{https://doi.org/10.4213/rm9198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483168}
\zmath{https://zbmath.org/?q=an:1175.55002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..562G}
\elib{http://elibrary.ru/item.asp?id=20425118}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 3
\pages 562--564
\crossref{https://doi.org/10.1070/RM2008v063n03ABEH004540}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261088800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049125609}


Linking options:
  • http://mi.mathnet.ru/eng/umn9198
  • https://doi.org/10.4213/rm9198
  • http://mi.mathnet.ru/eng/umn/v63/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gaifullin, “The Manifold of Isospectral Symmetric Tridiagonal Matrices and Realization of Cycles by Aspherical Manifolds”, Proc. Steklov Inst. Math., 263 (2008), 38–56  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Lafont J.-F., Pittet Ch., “Comparing seminorms on homology”, Pac. J. Math., 259:2 (2012), 373–385  crossref  mathscinet  zmath  isi  scopus
    3. Alexander Gaifullin, “Universal realisators for homology classes”, Geom. Topol, 17:3 (2013), 1745  crossref  mathscinet  zmath  isi  scopus
    4. Baird T., Ramras D.A., “Smoothing Maps Into Algebraic Sets and Spaces of Flat Connections”, Geod. Dedic., 174:1 (2015), 359–374  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:371
    Full text:115
    References:36
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019